MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.426 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.426 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE
Model Number SD800.426
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.It is unknown when infection occurred.Lot number is unknown.Date of implantation and date of explantation are unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter contact information is not available.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was implanted with polyetheretherketone (peek) patient-specific implants (psi) as a bifrontal cranioplasty on an unknown date.After approximately one month, the implants had to be removed due to infection.It is unknown if implants were successfully removed.No additional information available at this time.This report is for a psi sd800.426 peek implant.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported that the hardware removal was successfully completed.Revision surgery will be scheduled to insert a new flap once patient heals from infection.Patient outcome was satisfactory.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that patient was implanted with polyetheretherketone (peek) patient-specific implants (psi) as a bifrontal cranioplasty on (b)(6) 2018.After approximately one month, implants had to be removed due to infection.The hardware removal was successfully completed.Revision surgery will be scheduled to insert a new flap once patient heals from infection.Patient outcome was satisfactory.
 
Additional Manufacturer Narrative

Brand Name
PSI SD800.426 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NONALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7537195
Report Number2939274-2018-52278
Device Sequence Number16598972
Product Code GXN
UDI-Device Identifier10887587064505
UDI-Public(01)10887587064505
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD800.426
Device Catalogue NumberSD800.426
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer05/25/2018
07/02/2018
07/02/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/18/2018
07/02/2018
07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;